# SDR SWAA032709

- Difficulty date: December 10, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 68,262 hours, 74,789 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 1899
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT MLG LIGHT SLOW TO EXTINGUISH (RED LIGHT) NO DIFFERENTIAL YAW.  REMOVED AND REPLACED DOWNLOCK PROXIMITY SENSOR PER MM.
